# SDR REXA2018122871338

- Difficulty date: December 17, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Anchor
- Part number: SH670333902
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR NET ANCHOR PLATE AT FS517.00 AND STGR 23L HAS LIGHT
CORROSION                                                         
REMOVED AND REPLACED FWD CARGO DOOR WET ANCHOR PLATE (BRACKET) AT FS 5
17.00 AND STGR 23L IAW CRJ 900 SRM 51-42-21                           
                                                                      
                                           AAR S/M 4
